Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Numerical Solution of the Diffusion Equation with Restrictive Pade Approximation"
written by Ahmet Boz, Fevziye Gülsever,
published by Journal of Applied Mathematics and Physics, Vol.4 No.11, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Solution of One Dimensional Heat Equation Using Residue Theory
International Journal ofPure and Applied Science Research, 2019
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top